# SDR SWIA2023032805

- Difficulty date: March 5, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 21,100 hours, 11,904 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK 23/34 HAS GOUGES AFT OF FRAMES 27, 28, 30, 31 AND 33.	     (C-CHECK RO 3/24/2023)    PERFORMED SPLICE DEVISE CUTOUT REPAIR AT FR 27-28, 30-31, 32-33, AND 33-34. REF EMB SRM 53-00-10/ REPAIR 02P AND ETD2022-170-022163. SEE CONTINUATION FOR ADDITION WORK PERFOMED
